PDA

View Full Version : help me plz



watsonnichola
05-30-2008, 11:26 AM
oh plz help me woke up again feelin soooooooooooo odd went to my mums had a job 2 get out the car goes in omg room spinnin i jus dont feel right,heart palps,sweats,dizziness,eyes goin everywhere,feelin sick,spaced right out. plz tell me this is only diazepam withdrawls

Stray
05-30-2008, 11:50 AM
it is only withdrawals dear.

Stray
05-30-2008, 11:51 AM
have you had these attacks before?

Stray
05-30-2008, 12:09 PM
well i guess you survived!


Hope alls well now.

serious
05-30-2008, 04:25 PM
Hope you are doing better, but have you asked you doc what the side effects of withdrawal from diazepam are?
Amanda

watsonnichola
05-31-2008, 05:58 AM
yes ive had this b4 on tablets like anti-depressents that i had bad side effects of, last night everytime i stood up it felt as though i was on an esculater i had 2 hold on 2 everythin just 2 get round my house is this normal

dino
05-31-2008, 10:13 AM
Hiya Nichola

Sorry i took so long to get back to you on this but i swear to you i have the exact symptoms as your describing on a daily basis was so bad yesterday i was in bed until 9pm last night :(

You aint said how much diazapams you were taking on a daily basis and how long have you been on them as i do know from bitter experiance that this drug like so many others have to be Tapered of very very slowly as coming of them to quickly can indeed cause the symptoms your having :mellow:

I was told while still experiancing this horrendous symptoms on and off meds that its all anxiety due to me not breathing properly or my tachycardia sinuses ffs i swear the gps just say anything to shut me up :o

Not sure about you but the warmer the weather the worse i am aswell and did you go back on your citalopram as that could be doing it too,i know it is easier said than done but try not to worry about it i have had it years the joys of anxiety are not easy today im here waiting to croak of a heart attack again cos it wont stop racing :(

Another thing has your gp ever reffered you to an ENT specialist or tried you on travel sickness meds as i know sometimes they work on the vertigo ,hope you feel better soon :) http://dl8.glitter-graphics.net/pub/245/245068ca117x84gq.gif ('http://www.glitter-graphics.com')
love dino
xxxxxx

sniper67uk
05-31-2008, 10:18 AM
hi
i have had these symptoms too especialy when i was on diazapam. of course its well worth getting checked out for a ear infection or virtigo that too is a common problem that can be treated. Hope things work out ok
snipes

FLORENCE
05-31-2008, 10:40 AM
:( :(

I am so sorry for you both ,, nickola and Dino,,,,,,hopefully u will be off these meds soon .....

http://i147.photobucket.com/albums/r307/freecommenttags/Hugs/_Hugs20N20Blessings_cfprrtTGZ.jpg ('http://www.freecommenttags.com')

To You Both .....

FLORENCE XXXxxx

jenanne
05-31-2008, 04:13 PM
hugs tp you hunnii xx
;ove jenx

watsonnichola
06-01-2008, 07:50 AM
hi dino i went to the doctors about this ffs guess wat she gave me more ad's ffs the stupid woman, i was on 2mg diazepam for bout 2-3 yrs on/off, i thought i wasn't addicted as i only took em when needed sometimes it was sooooo bad i would take 2 2gether, i decided after reading that link that these bloody tabs r not gonna help me in the long run so i decided 2 do it alone then day 4.........................wow terrible i had 2 hold on 2 my furniture jus 2 get round the house the floor was moving from underneath me i felt sick,depersonilised an thought i was dying, wtf is these meds about, like u i feel the doc jus makes up some old crap an gives wat i call her tab of the day STUPID

watsonnichola
06-01-2008, 07:54 AM
I ALREADY HAVE VERTIGO BUT THESE SYMPTOMS R WORST THEN I HAVE EVER HAD, NOW DOC SAYS I CANT JUST COLD TURKEY OF EM SO SHE HAS SAID CUT 2MG IN HALF AN TAKE 2 HALFS IN 1 DAY DOES THIS SOUND RIGHT? OMG IM SWEATING JUST DONT FEEL HERE GUYS IM DEF COMING OFF THESE MIND BOGGLING MEDS ILL RATHER HAVE ATTACKS THEN HAVE 2 RESULT IN THIS EVERYTIME, DINO FOUND A SITE 4 HELP COMING OFF BENZO'S AND ITS HELPING ME IT MAY HELP U AS THIS IS FOR PHOBIAS, THE OTHER FORUM IS FOR PPLE NEEDING SUPPORT COMIN OFF BENZO'S AN WITHDRAWLS LET ME KNOW HUN? ALSO IS THIS RIGHT 2 GET THESE SYMPTOMS ON A LOW DOSE AN WHEN SOMEDAYS I NEVER ACTUALLY TOOK EM PLZZZZZZZZZZZ HELP.